MathSciNet Relay Station
MathSciNet bibliographic data
MR187004 (32 #4459) 42.11 (60.30)
Takahashi, Shigeru On trigonometric series with gaps. Tôhoku Math. J. (2) 17 1965 227–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement